MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular

Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular
Catalog Number MZ1000
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, maxzero, foreign matter identified inside the maxzero.The following was provided by the initial reporter: the picc was inserted on august 10, and bifried was administered via continuous infusion for 24 hours.Residue was discovered inside the maxzero housing on september 7.Since the patient had been experiencing fever and signs of shock for about a week prior to that, the picc was removed.Although the fever subsided after removal, the culture results from the tip, end point of the picc were negative.Therefore, it could not be definitively determined that the fever was caused by the catheter.(it is also possible that the fever subsided due to the effects of antibiotics administered after the onset of fever.) regarding the exchange frequency of the max zero, hospital policy stipulates exchange once a week, concurrently with the infusion set; however, it is unclear whether exchanges were properly performed at that frequency in this case (it is possible that it was left in place continuously).As for flushing, there is no report of any flushing being performed because the administration was continuous for 24 hours.
 
Event or Problem Description
Additional information: the feedback indicates that the residue was discovered inside the maxzero housing on 7 sept; however, it is unclear when the affected mz1000 was first used; please confirm which date the mz1000 was used from: - the hospital policy regarding the maximum interval between maxzero replacements is to replace them at the same time as the iv set (at least once every week); however, since there are no records indicating whether this was properly followed in this case, it is unclear (it is possible that the maxzero was never replaced after the picc was inserted).Please clarify why the user believes that the mz1000 is the cause of the observed residue: -we believe the issue stems from improper use¿possibly because the replacement was not performed correctly¿but we also believe that the max zero itself is designed in such a way that solution tends to remain even when the pulsed flash is performed correctly.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Additional information: section b updated with additional response from customer.

Brand Name
Maxzero
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50913800
Report Number9616066-2026-02448
Device Sequence Number5803712
Product Code FPA
UDI-Device Identifier10885403224782
UDI-Public(01)10885403224782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ1000
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown